# SDR AALA202505124012

- Difficulty date: May 11, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N901NN
- Make and model: Boeing 737823
- Aircraft serial: 33226
- Aircraft time: 37,198 hours, 16,001 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFTER LAVATORY DOOR UNLOCKED BUT UNABLE TO OPEN. REINSTALLED DOOR LOCKING LATCH BEZEL. PER AMM 25-40-15.
